Alert archive / Virginia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 36, NWS Blacksburg, VA

April 26, 2008Bedford County, Botetourt County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Apr 26, 2008, 2:02 PM EDT for Bedford County, Botetourt County, Virginia. It was in force for 73 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2008, 2:02 PM EDT (18:02 UTC)
Expired
Apr 26, 2008, 3:15 PM EDT
In force
73 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon

Counties Bedford County, VA, Botetourt County, VA

The radar

The Roanoke radar (KFCX), 64 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 2:30 PM EDTTSTM WND DMGMontvale, VATREES DOWN ON HWY 460 AND POWERLINES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.0 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2008-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2008-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
137 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
943 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-73 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 261802
SVRRNK
VAC019-023-261915-
/O.NEW.KRNK.SV.W.0036.080426T1802Z-080426T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
202 PM EDT SAT APR 26 2008

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOTETOURT COUNTY IN WEST CENTRAL VIRGINIA
  WEST CENTRAL BEDFORD COUNTY IN SOUTH CENTRAL VIRGINIA

* UNTIL 315 PM EDT.

* AT 157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR DALEVILLE...OR NEAR
  TROUTVILLE...AND MOVING EAST AT 18 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DALEVILLE...
  TROUTVILLE...
  NACE...
  LITHIA...
  AND THE PEAKS OF OTTER RECREATION AREA.

INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY FROM THIS STORM.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3762 7960 3729 7958 3738 8001 3740 8003
      3749 8001
TIME...MOT...LOC 1802Z 262DEG 15KT 3744 7995

$$

AMS
4 follow-up statements
000 
WWUS51 KRNK 261826
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
226 PM EDT SAT APR 26 2008

VAC019-023-261915-
/O.CON.KRNK.SV.W.0036.000000T0000Z-080426T1915Z/
BOTETOURT VA-BEDFORD VA-
226 PM EDT SAT APR 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR WESTERN BEDFORD AND SOUTHERN BOTETOURT COUNTIES...

AT 220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR TROUTVILLE...MOVING
EAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BLUE RIDGE BY 245 PM EDT...
  LITHIA BY 305 PM EDT...
  MONTVALE BY 310 PM EDT...
  6 MILES NORTHWEST OF THAXTON...7 MILES SOUTHWEST OF PEAKS OF OTTER
  RECREATION AREA AND 8 MILES SOUTH OF BUCHANAN BY 315 PM EDT.

INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM.
TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES.

LAT...LON 3762 7960 3729 7958 3733 7980 3734 7980
      3734 7981 3735 7985 3735 7986 3737 7996
      3752 7990
TIME...MOT...LOC 1826Z 275DEG 8KT 3741 7987

$$

AMS
000 
WWUS51 KRNK 261851
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
251 PM EDT SAT APR 26 2008

VAC019-023-261915-
/O.CON.KRNK.SV.W.0036.000000T0000Z-080426T1915Z/
BOTETOURT VA-BEDFORD VA-
251 PM EDT SAT APR 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR WESTERN BEDFORD AND SOUTHEASTERN BOTETOURT COUNTIES...

AT 250 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MONTVALE...MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  THAXTON BY 310 PM EDT...
  8 MILES SOUTH OF PEAKS OF OTTER RECREATION AREA BY 315 PM EDT...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3729 7958 3731 7968 3732 7978 3734 7980
      3736 7986 3745 7981 3751 7959
TIME...MOT...LOC 1851Z 280DEG 13KT 3735 7974

$$

AMS
000 
WWUS51 KRNK 261909
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
309 PM EDT SAT APR 26 2008

VAC019-261915-
/O.CON.KRNK.SV.W.0036.000000T0000Z-080426T1915Z/
BEDFORD VA-
309 PM EDT SAT APR 26 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR CENTRAL BEDFORD COUNTY...

AT 307 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED NEAR THAXTON...OR NEAR BEDFORD CITY...MOVING
EAST AT 29 MPH.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.

REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.

LAT...LON 3743 7959 3739 7959 3738 7958 3737 7959
      3736 7958 3729 7958 3731 7968 3742 7968
TIME...MOT...LOC 1909Z 280DEG 25KT 3733 7960

$$
000 
WWUS51 KRNK 261915
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
315 PM EDT SAT APR 26 2008

VAC019-261925-
/O.EXP.KRNK.SV.W.0036.000000T0000Z-080426T1915Z/
BEDFORD VA-
315 PM EDT SAT APR 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BEDFORD COUNTY EXPIRES
AT 315 PM EDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS. THUS THE WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3743 7959 3739 7959 3738 7958 3737 7959
      3736 7958 3729 7958 3731 7968 3742 7968
TIME...MOT...LOC 1915Z 280DEG 25KT 3732 7955

$$

AMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 1:52 PM EDT, 10 minutes earlier.

Area forecast discussion, Apr 26, 1:52 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
152 PM EDT SAT APR 26 2008

.SYNOPSIS...
A WEAK COLD FRONT WILL MOVE EAST INTO THE REGION THIS AFTERNOON
BEFORE STALLING ACROSS NORTH CAROLINA TONIGHT. THE FRONT WILL
RETURN BACK NORTH AS A WARM FRONT SUNDAY AHEAD OF A MUCH STRONGER
LOW PRESSURE SYSTEM PASSING TO THE WEST SUNDAY NIGHT. A STRONG
COLD FRONT ASSOCIATED WITH THIS LOW WILL SWEEP EAST THROUGH THE
AREA MONDAY FOLLOWED BY MUCH COOLER WEATHER FOR EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
MODIFIED SOUNDINGS FROM RNK AND GSO SHOW SOME CAPES AROUND 1400
J/KG EAST OF THE BLUE RIDGE THIS AFTERNOON WITH A DECENT DEW POINT
DEPRESSION IN THE LOWEST 100 MB OF THE SOUNDING AND LARGE DCAPES
OF 600-800 J/KG. CELLS STARTING TO DEVELOP AT 16Z IN NORTHWEST
NORTH CAROLINA AND EXTREME SOUTHWEST VIRGINIA AND BETWEEN FVX AND
CHO WHERE THE LATEST MSAS AND LAPS ANALYSIS IS SHOWING THE
INSTABILITY IS AT A RELATIVE MINIMUM.

HAVE SLIGHTLY ADJUSTED THE TIMING OF THE FRONT AND ASSOCIATED BAND
OF SHOWERS AND THUNDERSTORMS FOR THIS AFTERNOON AND TONIGHT BASED
ON THE TIMING FROM THE RUC AND 12Z NAM. HAVE ALSO INCREASED CHANCE
OF RAIN EAST OF THE BLUE RIDGE BETWEEN 19-01Z SINCE THERE SHOULD
BE ENOUGH INSTABILITY AND EITHER A PREFRONTAL OUTFLOW BOUNDARY OR
THE ACTUAL COLD FRONT WILL TRIGGER SOME LIFT AND BASED ON CURRENT
RADAR TRENDS.

STAYED CLOSE TO A BLEND OF MAV/MET GUIDANCE FOR LOWS
TONIGHT...KEEPING IT MILDER IN THE EXTREME SOUTHERN COUNTY WARNING
AREA WHERE THE CLOUDS MAY NOT CLEAR OUT.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
DRY WEATHER LOOKS SHORT LIVED INTO SUNDAY AS NEXT STRONGER S/W
RIDES UP THE RESIDUAL FRONT FROM THE SW AND GRADUALLY LIFTS THE
FRONT BACK THRU THE REGION BY SUNDAY NIGHT. GUIDANCE DIFFS
CONTINUE TO EXIST ON SUNDAY IN REGARDS TO NE ADVANCE OF DEEP
MOISTURE INTO THE WEAK RIDGE/WEDGE WITH THE GFS QUITE FAST/WET
WHILE MOST OTHER MODELS INCLUDING THE ENSEMBLES SLOWER WITH BEST
LIFT PINNED IN THE FAR SW. THEREFORE FOLLOWING A SLIGHTLY DRIER
TREND EXCEPT IN THE NC MOUNTAINS WHERE SE UPSLOPE FLOW LIKELY TO
LEAD TO MORE SHRA THAN GUIDANCE DEPICTS. DEEPER RH FLUX WILL OCCUR
SUNDAY NIGHT AS THE WARM FRONT LIFTS NORTH AND THEN MONDAY ALONG
THE COLD FRONT WHEN PRECIP LOOKS AIDED BY UPPER DIFFLUENCE AND
STRONG 85H JET. APPEARS GOOD POTENTIAL TO SEE A DECENT SWATH OF
QPF MOVE THRU THE REGION MONDAY UNLESS SPEED MAX SEEN ACROSS THE
SE STATES CAUSES CONVECTION TO CUT OFF NORTHWARD INFLOW. OTRW
CONTINUING TO RUN WITH MAINLY HIGH LIKELY POPS FOR NOW SUNDAY
NIGHT GIVEN THE OVERDONE GFS QPF IN THE WARM SECTOR AND THEN
LIKELYS TO CAT EAST MONDAY AS THE COLD FRONT ARRIVES. BUMPED UP
TEMPS SOME SUNDAY/SUNDAY NIGHT...THEN LOWERED A CAT OR SO WEST
MONDAY WHERE STEADY OR SLOW TEMP FALLS LIKELY IN THE AFTERNOON.

SHRA LOOKS TO TAPER OFF BY LATE MONDAY BEHIND THE FRONT WITH
INCREASING LOW LEVEL NW FLOW MAKING FOR DOWNSLOPE DRYING EAST AND
UPSLOPE CLOUDS/-SHRA FAR WEST. AXIS OF 5H COLD POOL PIVOTING THRU
LATER MONDAY NIGHT COMBO WITH COLD ADVECTION SUPPORTS A CHANGE TO
ELEVATION SNOW SHOWERS LATE SO INCLUDED MENTION MAINLY ABOVE 3K
FEET. OTRW CUT BACK ON POPS MONDAY NIGHT AND LOWERED TEMPS SOME
GIVEN PROGGED CHILLY 85H VALUES.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
00Z/26 GFS IS WEAKER WITH UPPER LOW ACROSS SE CANADA/NEW ENGLAND
NEXT WEEK COMPARED TO ITS PREVIOUS RUNS. HOWEVER...IT STILL IS
DEEPER/STRONGER THAN THE 12Z ECMWF AND 00Z/26 CANADIAN RUNS.

SFC FRONT WILL BE WELL EAST OF THE FORECAST AREA BY TUESDAY
MORNING...BUT NORTHWEST FLOW AND RESIDUAL MOISTURE WILL BRING SOME
SCT PCPN TO FAVORED WESTERN UPSLOPE REGIONS AND LOW LEVEL TEMPS
SUPPORT PRECIP FALLING AS SNOW IN HIGHER ELEVATIONS OF GREENBRIER
COUNTY.

AS HIGH SETTLES OVER THE REGION TUESDAY NIGHT...WILL HAVE TO WATCH
THE POTENTIAL FOR FROST/FREEZE IN MOUNTAIN VALLEYS...UNLESS CLOUDS
IN NW FLOW KEEP TEMPS UP.

FOR WED THROUGH FRIDAY...GFS KEEPS MEAN TROF OVER THE EASTERN USA
AND WITH LARGE VORTEX SPINNING ACROSS SE CANADA/NEW ENGLAND...SFC
BOUNDARY SLIPS INTO NRN VIRGINIA THURSDAY...THEN SOUTH INTO OUR
FORECAST AREA BY FRIDAY. THIS FRONTAL POSITION IS FURTHER NORTH THAN
PREVIOUS RUNS. MEANWHILE...12Z ECMWF AND 00Z/26 CANADIAN ARE MUCH
WEAKER WITH THE UPPER LOW AND PUSH RIDGE OVER THE FORECAST AREA
LATE IN THE LONG TERM PERIOD. WITH THE GFS TRENDING WEAKER WITH NEW
ENGLAND UPPER LOW...LEANED TOWARD WARMER/DRIER ECMWF/CANADIAN FOR
WED/THUR...BUT FORECAST CONFIDENCE IN THIS PERIOD LOW.

DID ADD SMALL POPS TO FRIDAY WITH 00Z/26 CANADIAN MODEL PUSHING WEAK
SHORTWAVE INTO THE REGION AHEAD OF MIDWEST SYSTEM.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
SCATTERED THUNDERSTORMS HAVE DEVELOPED ALONG THE BLUE RIDGE SINCE
16Z AND WILL BE CLOSE TO ROA FOR THE BEGINNING OF THE TAF. BASED ON
RADAR TRENDS TRIED TO NARROW DOWN THE TIMING OF WHEN CONVECTION
WOULD BE NEAR THE OTHER TAF SITES.

MVFR FOG IS QUESTIONABLE AT DAN OVERNIGHT SINCE MID LEVEL CLOUDS
MAY NOT COMPLETELY CLEAR OUT OF EXTREME SOUTHERN VIRGINIA.
OTHERWISE...THERE WILL BE A BRIEF PERIOD OF VFR CONDITIONS
BEHIND THE FRONT TONIGHT AND SUNDAY.

A RENEWED THREAT OF SHRA/TSRA WITH A FRONTAL PASSAGE RETURNS WITH
THE PASSAGE OF A MUCH STRONGER COLD FRONT MONDAY. UNSETTLED
CONDITIONS INCLUDING LINGERING LOW CLOUDS MAY PERSIST IN THE
MOUNTAINS TUESDAY INTO WEDNESDAY OTRW VFR IS EXPECTED TO RETURN
INTO MIDWEEK.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...JH/PC
NEAR TERM...AMS
SHORT TERM...JH/KK
LONG TERM...PH
AVIATION...AMS/JH
Hazardous weather outlook, Apr 26, 4:12 AM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
412 AM EDT SAT APR 26 2008

NCZ001-002-018-VAZ007-009>020-022>024-WVZ042>045-270815-
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-
MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-
BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE-GREENBRIER-
412 AM EDT SAT APR 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH
CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

COLD HIGH PRESSURE WILL BUILD OVER THE AREA TUESDAY INTO TUESDAY
NIGHT. THIS MAY RESULT IN FROST OR FREEZE CONDITIONS ESPECIALLY
ACROSS THE VALLEYS BY WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ003>006-019-020-VAZ032>035-043>047-058-059-270815-
SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-FRANKLIN-
BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-
HALIFAX-CHARLOTTE-
412 AM EDT SAT APR 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA MONDAY AFTERNOON
POSSIBLY BRINGING A FEW STRONG TO SEVERE THUNDERSTORMS TO PARTS OF
THE AREA MAINLY EAST OF THE BLUE RIDGE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 2:40 PM EDTSevere Thunderstorm WarningRNKAlleghany, Amherst, Botetourt, Rockbridge, City of Buena Vista, City of Lexington80 min
Apr 26, 2:44 PM EDTSevere Thunderstorm WarningRNKHenry, Patrick61 min
Apr 26, 3:19 PM EDTSevere Thunderstorm WarningRNKBuckingham26 min
Apr 26, 3:46 PM EDTSevere Thunderstorm WarningRNKAmherst59 min
Apr 26, 4:01 PM EDTSevere Thunderstorm WarningRNKCampbell59 min
Apr 26, 4:43 PM EDTSevere Thunderstorm WarningRNKAppomattox, Buckingham, Campbell, Charlotte62 min
Apr 26, 5:04 PM EDTSevere Thunderstorm WarningRNKMontgomery, Pulaski, City of Radford56 min
Apr 26, 5:17 PM EDTSevere Thunderstorm WarningRNKCarroll, Pulaski, Wythe58 min
Apr 26, 5:34 PM EDTSevere Thunderstorm WarningRNKBuckingham56 min
Apr 26, 6:59 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Patrick, Pittsylvania, City of Martinsville61 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.